An elliptic boundary problem for a system involving a discontinuous weight

Zitieren

Dateien zu dieser Ressource

Prüfsumme: MD5:d90c10d28f74a4e35959bc9aa9120003

DENK, Robert, Melvin FAIERMAN, Manfred MÖLLER, 2002. An elliptic boundary problem for a system involving a discontinuous weight. In: Manuscripta mathematica. 108(3), pp. 289-317

@article{Denk2002ellip-689, title={An elliptic boundary problem for a system involving a discontinuous weight}, year={2002}, doi={10.1007/s002290200264}, number={3}, volume={108}, journal={Manuscripta mathematica}, pages={289--317}, author={Denk, Robert and Faierman, Melvin and Möller, Manfred} }

<rdf:RDF xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:dcterms="http://purl.org/dc/terms/" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/689"> <dcterms:title>An elliptic boundary problem for a system involving a discontinuous weight</dcterms:title> <dcterms:rights rdf:resource="https://creativecommons.org/licenses/by-nc-nd/2.0/legalcode"/> <dc:rights>deposit-license</dc:rights> <dcterms:abstract xml:lang="eng">In a recent paper, Agranovich, Denk and Faierman dealt with a priori estimates, completeness, Abel-Lidskii summability, and eigenvalue asymptotics for scalar elliptic boundary eigenvalue problems involving discontinuous weights. Here we extend these results to the matrix valued case with a diagonal discontinuous weight matrix. The given region is subdivided into subregions on which the weights are continuous. Whereas in the scalar case the usual ellipticity conditions suffice to obtain a priori estimates, a counterexample shows that here transmission conditions at the boundaries of the subregions are also needed.</dcterms:abstract> <dc:format>application/pdf</dc:format> <dc:creator>Denk, Robert</dc:creator> <dc:contributor>Denk, Robert</dc:contributor> <dc:language>eng</dc:language> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-03-22T17:45:31Z</dcterms:available> <dc:creator>Faierman, Melvin</dc:creator> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/689"/> <dcterms:issued>2002</dcterms:issued> <dcterms:bibliographicCitation>First publ. in: Manuscripta mathematica 108 (2002), 3, pp. 289-317</dcterms:bibliographicCitation> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-03-22T17:45:31Z</dc:date> <dc:contributor>Möller, Manfred</dc:contributor> <dc:contributor>Faierman, Melvin</dc:contributor> <dc:creator>Möller, Manfred</dc:creator> </rdf:Description> </rdf:RDF>

Dateiabrufe seit 01.10.2014 (Informationen über die Zugriffsstatistik)

rd24.pdf 69

Das Dokument erscheint in:

deposit-license Solange nicht anders angezeigt, wird die Lizenz wie folgt beschrieben: deposit-license

KOPS Suche


Stöbern

Mein Benutzerkonto